# SDR 20000516SH011

- Difficulty date: April 19, 2000
- Submitted: May 16, 2000
- Operation: General aviation
- Aircraft: N7267H
- Make and model: Cessna 182S
- Aircraft serial: 18280591
- Engine: Lyc IO540AB1A5
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Guide
- Part number: 74230
- Condition: Failed
- Location: Nr5, 1,6 & 4 Cyl
- Part time: 351 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXHAUST VALVE STUCK, BENDING PUSH ROD AND HOUSING.  SEE LYC SI  1425H, 1485.  SB388B.  FOUND 3 OTHER CYLINDERS WITH STUCK VALVES.  SUBMITTER SUGGESTED AD BE ISSUED.  (X)
